# SDR SWAA2024041060934

- Difficulty date: March 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FASTENER HOLE OF R/H VAPOR BARRIER UPPER SUPPORT ANGLE AT RBL 6.<[01] REMOVED AND REPLACED ANGLE P/N:111A1322-6 AT STA 663 VAPOR BARRIER BETWEEN RBL 6.15 TO RBL 63 PER REF SRM 51-40-02-0G-0; DWG#111A1001 AND DWG#111A7000.;[02] RII; VERIFIED STEP # 1
